On boundedness and compactness of Toeplitz operators in weighted H-infinity-spaces

Show full item record



Permalink

http://hdl.handle.net/10138/340664

Citation

Bonet , J , Lusky , W & Taskinen , J 2020 , ' On boundedness and compactness of Toeplitz operators in weighted H-infinity-spaces ' , Journal of Functional Analysis , vol. 278 , no. 10 , 108456 . https://doi.org/10.1016/j.jfa.2019.108456

Title: On boundedness and compactness of Toeplitz operators in weighted H-infinity-spaces
Author: Bonet, Jose; Lusky, Wolfgang; Taskinen, Jari
Contributor organization: Department of Mathematics and Statistics
Date: 2020-06-01
Language: eng
Number of pages: 26
Belongs to series: Journal of Functional Analysis
ISSN: 0022-1236
DOI: https://doi.org/10.1016/j.jfa.2019.108456
URI: http://hdl.handle.net/10138/340664
Subject: Toeplitz operator
Boundedness
Weighted Bergman space
BERGMAN SPACES
PROJECTIONS
111 Mathematics
Peer reviewed: Yes
Rights: cc_by_nc_nd
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
BoLuTa_Toep_191129.pdf 376.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record